# SDR 98ZZZX563

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Tip
- Part time: 48,025 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED A CRACK ON THE LEFT HAND REMOVABLE WING TIP SKIN.  REPAIRED BY TRIMMING AWAY DAMAGE, HFEC INSPECTING FOR ABSENCE OF CRACKS, FABRICATING AND INSTALLING REPAIR FILLERS, INTERNAL DOUBLER, SHIMS AND STRAP WET WITH SEALANT AND ORIGINAL FASTENER TYPES.  ACCOMPLISHED ON EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N696CA-57-001-EAC.
